# SDR CALA2009012600059

- Difficulty date: January 24, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 34,065 hours, 11,137 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A81281
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON AFT CARGO FLOORBEAM SCREW HOLES INBOARD OF DOOR SILL PLATE.  REPAIRED FLOORBEAM ON AFT CARGO COMPARTMENT PER EC/RA 5321-01598.
